# SDR CALA2011033000238

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 48,805 hours, 11,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY AT STATION 1678 WL 289 LBL 3 BAD (AFT GALLEY).  REMOVED & REPLACED M737 BATTERY PACK EMERGENCY LIGHT OPT CKS NORMAL.
